On the almost-everywhere convergence of the Riesz means of double orthogonal series

Authors

  • V. A. Andrienko

Abstract

We establish coefficient conditions of the classical type that guarantee the almost-everywhere summability of double orthogonal series by the Riesz methods of nonnegative order. We also prove certain equiconvergence theorems.

Published

25.07.1999

Issue

Section

Research articles

How to Cite

Andrienko, V. A. “On the Almost-Everywhere Convergence of the Riesz Means of Double Orthogonal Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 7, July 1999, pp. 867–880, https://umj.imath.kiev.ua/index.php/umj/article/view/4676.